# SDR SIMA20130227014

- Difficulty date: February 27, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 35,900 hours, 29,624 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHT STRIP CONNECTOR MISSING FROM THE AIRCRAFT SIDE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED EMERGENCY LIGHT STRIP CONNECTOR AT FLOOR PANEL 251DF IAW EMB 145 SWPM 20-21-00.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
